# SDR AALA202108114071

- Difficulty date: August 2, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737-8
- Aircraft serial: 44476
- Aircraft time: 1,127 hours, 490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 28c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER ESCAPE PATH LIGHT DAMAGED AT SEAT 28C.  REPLACED LIGHT WITH NEW IAW AMM 33-51-00, OPS CHECK GOOD
